MAUDE Adverse Event Report: TELEFLEX LLC SKIN STAPLER 35W; STAPLER, SKIN

TELEFLEX LLC SKIN STAPLER 35W; STAPLER, SKIN
Model Number 25-3001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hair Loss (1877); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported, "patient reported wound healing issues at the staple site and hair loss allegedly caused by the stapler.".
 
Additional Manufacturer Narrative
A user facility reported, "patient reported wound healing issues at the staple site and hair loss allegedly caused by the stapler." deroyal industries, inc.Requested return of the device, but it was stated it was not available for return.A supplier corrective action request (scar) will be issued to the supplier/manufacturer, teleflex llc.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "patient reported wound healing issues at the staple site and hair loss allegedly caused by the stapler." deroyal industries, inc.Requested return of the device, but it was stated it was not available for return.Because the lot number was not provided, the work order was not able to be reviewed.An inventory check was performed on a box retained at deroyal and found to be acceptable.The risk analysis was not reviewed as this is a purchased item and deroyal does not own the risk documentation.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) will be issued to the supplier/manufacturer, teleflex llc.The supplier reported that they were unable to perform a full investigation because the sample nor the lot were provided.Root cause: the root cause was unable to be determined because the sample nor the lot were provided and therefore no specific investigation was able to be performed.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SKIN STAPLER 35W
Common Device Name
STAPLER, SKIN
Manufacturer (Section D)
TELEFLEX LLC
2917 weck drive
durham NC 27709 0186
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23876852
Report Number1060680-2025-00056
Device Sequence Number13174221
Product Code QQS
UDI-Device Identifier00749756024372
UDI-Public00749756024372
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-3001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown